Prometrium Side Effects
+ Reply to Thread
Results 1 to 4 of 4

Thread: Prometrium Side Effects

  1. #1
    Contributor
    Join Date
    Aug 2010
    Posts
    1

    Default Prometrium Side Effects

    Hi, I'm new here and looking for some advice. I have finished taking Prometrium (100mg once a day) in order to start my cycle, at which point I am to start my Clomid from CD 3-7. I finished the prometrium just over a week ago and still have not gotten AF, but I feel like I am still experiencing side effects. I have had a headache (sharp pains in my temples) and dizziness since starting the prometrium, but am surprised that I am still feeling this way after fnishing the meds. I know that these are common side effects while taking the Prometrium, but has anyone continued to experience the effects after they were done taking it? I am not sure if I should be worried about these headaches and see my Dr, or if I should just assume that it's the meds. Any thoughts/experiences would be appreciated. Thanks

  2. #2
    Community Host combatcutie's Avatar
    Join Date
    Apr 2007
    Location
    Pennsylvania
    Posts
    8,902

    Default

    Welcome to the board. If the headaches continue, I would definitely contact your doctor. You could never be to cautious. Good luck

  3. #3
    Prolific Poster
    Join Date
    Apr 2007
    Location
    somewhere in the us
    Posts
    1,161

    Default

    my allergist's nurse had taken prometrium last month and she said she still feels like crap from it, the dizzy spells and what have you. i take it every night before i go to bed and i fell like crap until about 5pm the next day, i was told that that was normal. idk if i helped you any or not, but i know it stays with you for a bit and then your body sees you dont have the "progesterone" that it used to have and it might be trying to adjust.

  4. #4
    Mega Poster VCoates's Avatar
    Join Date
    May 2007
    Location
    Oklahoma
    Posts
    3,053

    Default

    Once I'm done with prometrium, I really don't have any more symptoms. If the symptoms continue, I'd check with the doctor. I'm not sure if it's normal for the side effects to continue.
    Veronica

    baby development



+ Reply to Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
v -->

About Us | Contact Us | Privacy Policy | Sitemap | Terms & Conditions